# SDR 2020FA0000498

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: General aviation
- Aircraft: N356CD
- Make and model: Cessna 172D
- Aircraft serial: 17249871
- Aircraft time: 4,317 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,317 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK & BUCKLE AT THE HORIZONTAL STABILIZER FORWARD SPAR CENTER LIGHTENING HOLE AT 1/4" TO 1/2" LONG.  PROBABLY RELATED TO DAMAGE ON THE RIGHT INBOARD HORIZONTAL STABILIZER LEADING EDGE, IT LOOKS LIKE THE DAMAGE DESCRIBED IN CESSNA SEB 94-8 FIGURE 1.
